# SDR UALA2011100505366

- Difficulty date: October 1, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 52,312 hours, 6,141 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT R2 DOOR HAS FELL OFF.  REPLACED TRIM STRIP.  LIGHT ASSEMBLIES SECURED TO WALL.
